MENU

You are here

Publications

Export 1505 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Berti M, Biasco L, Procesi M. KAM theory for the Hamiltonian derivative wave equation. Annales Scientifiques de l'Ecole Normale Superieure. 2013 ;46:301-373.
Berti M, Biasco L, Valdinoci E. Periodic orbits close to elliptic tori and applications to the three-body problem. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 (2004) 87-138 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2985
Berti M, Bolle P. Multiplicity of periodic solutions of nonlinear wave equations. Nonlinear Anal. 56 (2004) 1011-1046 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2974
Berti M, Matzeu M, Valdinoci E. On periodic elliptic equations with gradient dependence. Communications on Pure and Applied Analysis. 2008 ;7:601-615.
Berti M, Biasco L. Forced vibrations of wave equations with non-monotone nonlinearities. Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006) 439-474 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2160
Berti M, Bolle P. Periodic solutions of nonlinear wave equations with general nonlinearities. Comm.Math.Phys. 243 (2003) no.2, 315 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1648
Berti M, Biasco L. Periodic solutions of nonlinear wave equations with non-monotone forcing terms. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 117-124 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4581
Berti M, Bolle P. Diffusion time and splitting of separatrices for nearly integrable. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 2000, 11, 235 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1547
Berti M, Procesi M. Nonlinear wave and Schrödinger equations on compact Lie groups and homogeneous spaces. Duke Mathematical Journal. 2011 ;159(3).
Berti M, Corsi L, Procesi M. An Abstract Nash–Moser Theorem and Quasi-Periodic Solutions for NLW and NLS on Compact Lie Groups and Homogeneous Manifolds. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34651
Berti M, Biasco L, Procesi M. Existence and stability of quasi-periodic solutions for derivative wave equations. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni. 2013 ;24:199-214.
Berti M. Soluzioni periodiche di PDEs Hamiltoniane. Bollettino dell\\\'Unione Matematica Italiana Serie 8 7-B (2004), p. 647-661 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4582
Berti M, Biasco L, Bolle P. Drift in phase space: a new variational mechanism with optimal diffusion time. J. Math. Pures Appl. 82 (2003) 613-664 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3020
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant wave equations. Frontiers of Mathematics in China. 2008 ;3:151-165.
Berti M, Biasco L, Procesi M. KAM for Reversible Derivative Wave Equations. Arch. Ration. Mech. Anal. [Internet]. 2014 ;212(3):905-955. Available from: http://urania.sissa.it/xmlui/handle/1963/34646
Berti M. Arnold diffusion: a functional analysis approach. Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 43, Part 1, 2, Natsīonal. Akad. Nauk Ukraïni, Īnst. Mat., Kiev, 2002. 2002 .
Berti M, Biasco L. Branching of Cantor Manifolds of Elliptic Tori and Applications to PDEs. Communications in Mathematical Physics. 2011 ;305:741-796.
Berti M, Kappeler T, Montalto R. Large KAM tori for perturbations of the dNLS equation.; 2016. Available from: http://preprints.sissa.it/handle/1963/35284
Berti M, Malchiodi A. Non-compactness and multiplicity results for the Yamabe problem on Sn. J. Funct. Anal. 180 (2001) 210-241 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1345
Berti M. Variational methods for Hamiltonian PDEs. NATO Science for Peace and Security Series B: Physics and Biophysics. 2008 :391-420.
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant nonlinear wave equations. Duke Math. J. 134 (2006) 359-419 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2161
Berti M, Biasco L, Bolle P. Optimal stability and instability results for a class of nearly integrable Hamiltonian systems. Atti.Accad.Naz.Lincei Cl.Sci.Fis.Mat.Natur.Rend.Lincei (9) Mat.Appl.13(2002),no.2,77-84 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1596
Berti M, Bolle P. Fast Arnold diffusion in systems with three time scales. Discrete Contin. Dyn. Syst. 8 (2002) 795-811 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3058
Berti M, Bolle P. Sobolev quasi-periodic solutions of multidimensional wave equations with a multiplicative potential. Nonlinearity. 2012 ;25:2579-2613.
Berti M, Delort J-M. Almost global existence of solutions for capillarity-gravity water waves equations with periodic spatial boundary conditions.; 2017. Available from: http://preprints.sissa.it/handle/1963/35285

Pages

Sign in